EconPapers    
Economics at your fingertips  
 

-Stability of Linear Matrix Differential Systems

Peiguang Wang and Xiaowei Liu

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

This paper investigates the stability problem of linear matrix differential systems and gives some sufficient conditions of -stability for linear matrix system and its associated perturbed system by using the Kronecker product of matrices. An example is also worked out to illustrate our results.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/781983.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/781983.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:781983

DOI: 10.1155/2013/781983

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:781983